# SDR 2004F00379

- Difficulty date: August 3, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N414LV
- Make and model: Bell 206L-4
- Aircraft serial: 52006
- Engine: Allsn 250C30P
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065125
- Part serial: BR36534
- Condition: Malfunctioned
- Location: Engine
- Part time: 12,758 hours, 1,830 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

IN A HOVER READY FOR TAKEOFF, TOOK OFF INTO A HOVER AND THE N2 DROPPED TO 95 PERCENT AND WOULD NOT RECOVER OR RESPOND TO INCREASE OR DECREASE TO BEEP SWITCH.  MAINTENANCE FOUND BEEP MOTOR INTERMITTENT, REMOVED AND REPLACED, ALSO FOUND THAT THE GOVERNOR WAS DROPPING, REMOVED AND REPLACED GOVERNOR.  COMPLIED WITH GROUND CHECKS AND OPS CHECK FLIGHT ALL CHECKS GOOD.  (M)
